# SDR IPXA2014072383711

- Difficulty date: July 10, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 20,828 hours, 13,847 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545721
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 11C3, MAIN DECK FLOOR PANEL 231XHF DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
